# SDR USAA001053

- Difficulty date: June 25, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK CORRODED .050 INCH BY .5 INCH BY 1 INCH, STATION 328R TO 344R RIGHT OUTBOARD SEAT TRACK.  INSTALLED SEAT TRACK SECTION PER SRM 53-00-52.  CORROSION LEVEL 1, TASK NR C53-107-02.  (M)
